Jump to content
George55

George55: Sleeping all the time to escape

Recommended Posts

George55   
George55

I'm new here, never written a post before although I often refer to various websites for assistance, SA looks like a great resource centre.

 

I had a breakdown 2 years ago which caused a number of issues, from Sleep apnea (I'm not obese), bad joint pains, even more panic attacks. I can only handle 6 hours work a day, from working round the clock for many years.

 

Started tapering in March as fed up with foggy brain and having to take 2 hour naps to escape my mind swirling out of control. Estimated plan is 20 months to taper off completely. I have spreadsheets with dates and i am using a daily journal to track my feelings rated 5 - 0 (5 being off the chart and 0 being ok'ish and thinking clearly)

 

Motivation to get up and go for a walk is a big deal, but slowly making progress. I know the benefits but easier said than done.

 

I learned 2 years ago to walk away when stress became too high, at which point I sleep. My wife and family are very supportive and understand the pressure I'm under trying to run a business.

 

I hope this is the correct forum to introduce myself, and look forward to any advise / feedback.

Edited by scallywag
tags

Share this post


Link to post
waves12   
waves12

Hello George55

 

Welcome to the forum.  I found it in February this year after suffering so long alone. I read through lots of threads and all the information and have found it very helpful in understanding what is going on with the meds.

 

One of the moderators will certainly welcome you and help you along your journey.

 

I am down south in the uk too!

Share this post


Link to post
George55   
George55

Hi Waves12,

 

Thank you, its so reassuring to know others are in the same boat (Big Boat!). Just read your posts and can see the same issues, so sorry.

 

Appreciate your comments.

Share this post


Link to post
mammaP   
mammaP

Hi George, welcome to SA. How long were you taking lyrica?  It needs tapering and you could be suffering some withdrawal. I would hold the seroxat taper for a while, tapering another drug while in withdrawal can make things much worse. Some people can taper lyrica faster than the usual 10% we recommend but it is better to taper than c/t.  Well done for planning your seroxat taper, it is good to see that you have done your homework.  :)

I would throw away the calender and listen to your body rather than a timetable. Sometimes longer holds are needed and you will learn how your body responds to the cuts. It can be frustrating when the time comes and you are feeling withdrawal, however mild. It is never a good thing to make anothetr cut while still feeling the effects of the last one, which is why it is best to use your body as your guide. When you have been stable for 3-4 weeks after each cut you can consider the next one. You will get the hang of it as you go along.  

 

Thank you for filling your signature.  :)

Share this post


Link to post
George55   
George55

Hi MammaP,

 

Thanks for your response, I've been on Lyrica on and off for 4 years and stopped a few times in the past with only a few wobbly days after. In hindsight not the best move but its done now and I will concentrate on the Seroxat tapering.

 

Interesting note about the calendar, I will listen to my body and state of mind so I will used the calendar to track my feelings if only to gauge my general wellbeing. Its easy to generalise a situation by a few bad days whilst missing the good ones. Even over the last 2 months I'm seeing a pattern emerge of around 50% bad days whereas I would have put money on it being a lot higher.

 

Appreciate your support, SA is keeping me going knowing their is a community of people who know exactly whats going on. Just reading various topics is making it a little easier.

 

G.

Share this post


Link to post
mammaP   
mammaP

Lots of us here successfully stopped drugs but there comes a time when the nervous system just can't take it anymore.  I had lots of short trials with various drugs but never took them for very long and had no problem quitting, then the time came when I couldn't and was very very sick when taking or stopping them. We become very sensitive to them and withdrawal becomes inevitable .  :(

Share this post


Link to post
George55   
George55

Evening MammaP,

 

I will take things really slow. 

 

Had a fantastic week, cant quite believe it, as it almost feel like I've woken up and feel good about things. Just taking one day at a time and enjoying the moment without digging too deep into my thoughts as to why I feel good. 

The more I read the better I feel.

 

Have a great weekend

G

Share this post


Link to post
George55   
George55

Been tapering since March, 15mg, now down to 8.8mg (Using liquid). Last month was at 8.2mg but anxiety and fear hit me hard, Worried about everything in my future, problems magnified 10x. Been off work now for 6 weeks. Feel depressed, no drive or ambition which is not me, slowly getting to the point I can go for walks 2 - 3 times a week. Feel lost, this is not me. I don't normally post but any direction would be helpful. Just want to sleep as this way I don't have to think about it.

Share this post


Link to post
ChessieCat   
ChessieCat

From your signature:  Also just stopped Lyrica in March (100mg). (Should have tapered Lyrica but didn't)

 

You commenced tapering Seroxat at the same time as you cold turkeyed Lyrica.  SA's recommends the same 10% tapering protocol for Lyrica.  It is hard to know if the withdrawal symptoms are from Lyrica or from Seroxat.

 

You have a few options:

  • reinstate a very tiny dose of Lyrica - it's been 7 months since you quit so you would try a very small dose, eg 1mg (one mg) to test to see if it doesn't cause any issues and then if things went okay and you needed to you could increase by very small increments and see if it improves your symptoms
  • updose your Seroxat - we don't know if the withdrawal is from Seroxat, especially since you have been doing an SA taper of 10% every 4 weeks
  • do nothing and hold for several months on your current dose

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

Tips for tapering off Lyrica (pregabalin)

 

Windows and Waves Pattern of Stabilization

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.